# SDR HALA20250530155

- Difficulty date: May 29, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 30,983 hours, 4,978 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Exposed
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 4R JUMPSEAT INTERPHONE CORD HAS EXPOSED WIRE. REMOVED AND REPLACED HANDSET AND CRADLE ASSEMLY PER AMM 23-73-44. OPS CHECK NORMAL. OK FOR SV.
